Flu Accompanied By Fever And Sneezing After Vitamin C Injection?
Hello, I want to ask about vitamin C injections, why do I get a bad cold after every vitamin C injection, fever, sneezing, headaches and muscle aches? Even though I don’t have an allergic reaction when I inject, and the dose of vitamin C is 5 mg once, is it safe with the dose? Thanks ..
Thank you for asking HealthReplies.com.
Vitamin C has various benefits for the body, including:
Maintain skin health, namely brightening, increasing elasticity, preventing premature aging, and increasing cell regeneration
Have good antioxidant properties to prevent cardiovascular disease, prevent cancer cell formation, maintain fertility
Increase stamina and fitness, and so on
Vitamin C can actually be obtained by consuming healthy and nutritious foods, for example, guava, sprouts, lemons, oranges, longan, strawberries, and so on. However, today many people want instant results, namely by using vitamin C injections.
As long as there are medical indications that justify it and it is also carried out by competent medical personnel, injections of vitamin C are actually not dangerous. Of course, how much the right dose can vary from person to person depending on age, posture, indications for use, and history of what disease has. Improper injection of vitamin C can cause various health problems, for example allergies, diarrhea, nausea, vomiting, stomach pain, headaches, kidney stones, insomnia, impaired absorption of vitamin B12, excess iron, pain at the injection site, fainting, and so on. .
As for the flu, fever, sneezing, headaches, and muscle aches that you experience are actually not a typical complaint caused by side effects of vitamin C injections. Possibly, these complaints are caused by infection, either viruses or bacteria. If the complaint is accompanied by flu, it could be that this infection occurs in the respiratory system, especially the upper part, for example the nose, sinuses, or throat. It could also, this infection occurs in other organ systems but has prodromal symptoms similar to a respiratory tract infection. If you have a history of allergies, the complaints can get worse due to allergic reactions.
If you have felt this complaint for 3 days or more, you should check with your doctor right away. Doctors will usually give you some medicine as initial treatment. However, if the complaint does not improve after taking the drug, the doctor may also recommend that you undergo a blood test to determine the best treatment.
At this time, you should increase your rest time from activities that are too tiring. Get plenty of exercise and eat healthy and nutritious foods. Avoid contact with substances that often trigger allergies, for example dust, cold, pollen, and so on. Take paracetamol first so that fever, headaches and muscle aches subside. Drink lots of drinking and avoid smoking and other unhealthy lifestyles. Do not forget, stop the habit of injecting vitamin C if it is not done by competent medical personnel. It would be better if you meet your vitamin C needs through vegetables or fruits that contain lots of vitamin C.
Hope it helps ..
dr. Nadia Nurotul Fuadah